# SDR SWAA2021072822324

- Difficulty date: October 11, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H LAV; AFT OUTBOARD HARD POINT FITTING HAS AREA OF SURFACE CORROSION PRESENT. (MARKED) / REPAIRED FLOOR BEAM AT STA 947.5 PER SRM 53-70-51-2R-5 AND EA 20-153-02001.SEE SA-M 326: A1184514
